MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number IMPLANT SYSTEM, CPR MINI SCORPION DX
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 4/11/2022, it was reported by a distributor via email that an ar-8690ds pr mini scorpion, dx and micro suturelasso implant system had a couple of issue.The micro suturelasso cannulation would not allow the nitinol wire to be passed and the dx mini scorpion needle broke during use, all broken fragments were retrieved.Surgeon opened another ar-8690ds kit, and the micro suturelasso also did not allow the nitinol wire to pass through.This was discovered during a cpr, complete planter plate repair, procedure on (b)(6) 2022.Case was completed successfully and no further has been reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
IMPLANT SYSTEM, CPR MINI SCORPION DX
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14269407
Report Number1220246-2022-04815
Device Sequence Number5158855
Product Code GAT
UDI-Device Identifier00888867044692
UDI-Public00888867044692
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, CPR MINI SCORPION DX
Device Catalogue NumberAR-8690DS
Device Lot Number14936814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/03/2022
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown